# SDR AWXA0001455

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 45,169 hours, 32,581 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 899321
- Condition: Will Not Test
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 2/25/01 - DURING CLIMB AT 18,000 FT THE CREW PERFORMED AN ENGINE FIRE WARNING TEST; NEITHER ENGINE WOULD TEST PLUS THE FAULT LIGHT WAS ON.  THE AIRCRAFT RETURNED TO PHX.  ON GROUND THE ENGINE FIRE TEST WAS NORMAL; THE NR 1 ENG FIRE LOOP B HAD BEEN PLACED ON MEL 26-2 ON THE PREVIOUS FLIGHT.  IN PHX MAINTENANCE RANG OUT THE WIRING FROM THE FIRE CONTROL MODULE TO THE FIRE PROTECTION BOX AND ALL CHECKS WERE GOOD.  REMOVED AND TESTED NR 1 ENG STRUT DETECTOR ASSY AND FIRE DETECTOR ASSY, TESTED GOOD.  BOTH WERE REPLACED AS PRECAUTION AND FUNCTIONAL TESTS WERE GOOD.  DETECTOR ASSY P/N 472094 - LOCATION:  NR 1 ENGINE.
